MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG EASYPUMP; PUMP, INFUSION, ELASTOMERIC

B. BRAUN MELSUNGEN AG EASYPUMP; PUMP, INFUSION, ELASTOMERIC
Catalog Number 4540018-02
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: event 1.Reason of complaint: i was preparing a fluorouracil pump using the easypump, a 270 ml capacity ml/hr, 54 hr pump.After injecting around 140 ml of normal saline, i attached the onguard 2 cstd luer lock adaptor and began injecting around 94 ml of fluorouracil.After injecting approximately 20 mls of 5-fu the drug began to leak from where the syringe and adaptor were attached.There was a slow drip and approximately 2 mls leaked from the pump.I removed the onguard adaptor and replaced it with a new one and the pump continued to leak.I also attempted to add the drug using a new syringe and onguard syringe adaptor, but the pump continued to leak whenever i attempted to inject more drug.This was actually the second time this has occurred for me with an easypump.Both times were nearly identical, after priming with 10 mls of saline and injecting about 150 mls of saline and 20 mls of 5-fu the pump began to leak from the drug injection site.Both times i attempted to continue the preparation with new adaptors.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Event 1: a review of the device history record (dhr) was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.Additional information: mw5179327 is related to this event.

Brand Name
EASYPUMP
Common Device Name
PUMP, INFUSION, ELASTOMERIC
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
elena reifenstein
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key23771633
Report Number9610825-2025-00710
Device Sequence Number9656968
Product Code MEB
UDI-Device Identifier04046964448638
UDI-Public(01)04046964448638(11)250323(17)300301(10)25C23GE561
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K081905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4540018-02
Device Lot Number25C23GE561
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown